×

Found 96 Documents (Results 1–96)

Introduction to stochastic differential equations with applications to modelling in biology and finance. (English) Zbl 1425.60001

Hoboken, NJ: John Wiley & Sons (ISBN 978-1-119-16606-1/hbk; 978-1-119-16609-2/ebook). xv, 283 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI Link

Integrals of Bessel processes and multi-dimensional Ornstein-Uhlenbeck processes: exact asymptotics for \(L^p\)-functionals. (English. Russian original) Zbl 1404.60045

Izv. Math. 82, No. 2, 377-406 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 2, 140-171 (2018).
MSC:  60F25 60J25
PDFBibTeX XMLCite
Full Text: DOI

A law of the iterated logarithm for fractional Brownian motions. (English) Zbl 1157.60030

Donati-Martin, Catherine (ed.) et al., Séminaire de probabilités XLI. Some papers are selected contributions of the seminars in Nancy 2005 and Luminy 2006. Berlin: Springer (ISBN 978-3-540-77912-4/pbk). Lecture Notes in Mathematics 1934, 161-179 (2008).
MSC:  60G15 60G18 60J55
PDFBibTeX XMLCite

Stochastic calculus for fractional Brownian motion and related processes. (English) Zbl 1138.60006

Lecture Notes in Mathematics 1929. Berlin: Springer (ISBN 978-3-540-75872-3/pbk; 978-3-540-75873-0/ebook). xvii, 393 p. (2008).
PDFBibTeX XMLCite
Full Text: DOI

A note on pricing, duality and symmetry for two-dimensional Lévy markets. (English) Zbl 1106.60045

Kabanov, Yuri (ed.) et al., From stochastic calculus to mathematical finance. The Shiryaev Festschrift. Allmost all papers based on the presentation at the second Bachelier colloquium on stochastic calculus and probability, Meatbief, France, January 9–15, 2005. Berlin: Springer (ISBN 3-540-30782-6/hbk). 249-256 (2006).
MSC:  60G51 91G10 91G80
PDFBibTeX XMLCite
Full Text: DOI

On the convergence of sequences of semimartingales and their components. (English. Russian original) Zbl 0841.60029

Proc. Steklov Inst. Math. 202, 35-95 (1994); translation from Tr. Mat. Inst. Steklova 202, 42-119 (1993).
MSC:  60G44 62A01 62M99
PDFBibTeX XMLCite

Gaussian processes. Translated from the Japanese by Takeyuki Hida and Masuyuki Hitsuda. (English) Zbl 0793.60002

Translations of Mathematical Monographs. 120. Providence, RI: American Mathematical Society (AMS). xv, 183 p. (1993).
MSC:  60-02 60G15 60G30
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software